MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE SURGICAL TAPE; 3M¿ MICROPORE¿ SURGICAL TAPE

3M HEALTH CARE 3M MICROPORE SURGICAL TAPE; 3M¿ MICROPORE¿ SURGICAL TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 04/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier , weight: not specified.A sample of 3m micropore surgical tape was not received.Production records were reviewed for the reported lot and no issues were indicated.
 
Event or Problem Description
Received from (b)(6): a patient had an operation due to underarm odor and 3m¿ micropore¿ surgical tape was applied after the procedure.About 30 minutes later, skin redness, itchiness, swelling and a few blisters resulted in the tape application area.The skin was wiped with alcohol, dexamethasone was given intravenously and applied topically to the skin, and the area was no longer covered with 3m tapes and elastic bandages.After treatment, the symptoms were alleviated.

Brand Name
3M MICROPORE SURGICAL TAPE
Common Device Name
3M¿ MICROPORE¿ SURGICAL TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11970320
Report Number2110898-2021-00035
Device Sequence Number4543304
Product Code KGX
UDI-Device Identifier30707387066018
UDI-Public30707387066018
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2025
Device Model NumberN/A
Device Catalogue Number1533-1
Device Lot Number339L3J
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR